# SDR FDEA202012063050

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 97,049 hours, 38,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N340010
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKINS BETWEEN STA 1540 AND STA 1640 STRINGERS S-30 TO S-26L HAS NUMEROUS PLACES OF DAMAGE.  COMPLIED WITH EA F-5330-T0358203 TITLED: FUSELAGE-SECTION 46 LOWER SECTION-REPAIR OF FUSELAGE SKIN INPACT DAMAGE AT STA 1624; S-29L AND EA F-5330-T0358205 TITLED: FUSELAGE-SECTION 46 LOWER SECTION-REPAIR OF FUSELAGE SKINS-CONTAINER IMPACT DAMAGE AT STA 1545-1620 STRINGER S-26L TO S-29L.  MAJOR REPAIR.
